DECLINING WEIGHT LOSS AND DECREASING CD4 COUNT ON COMPLERA
Dec 26, 2012
Response from Dr. Young
Hi and thanks for posting.
I wouldn't expect your medication switch to cause weight loss or change in CD4. I'd suggest speaking to your doctor about your symptoms and questions about your lab results.
Be well, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Bloody Nose After Vaginal Sex With Condom Does It Mean I Have HIV
- Dark Bumps After Fingering Stripper Sign Of HIV AIDS
- Itchy Scrotum After Touching Vaginal Fluid Sign Of HIV AIDS
- Oral Ulcers After Drinking Water Sign Of HIV AIDS
- Painful Red Spots After Licking Vagina Worried I Have HIV
- Can You Get Genital Warts If You've Never Had Sex?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.